# SDR DHL2000804136

- Difficulty date: March 30, 2000
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCY COMPT ANGLE CRACKED 3 INCHES AT STA 680.00 LONGERON 22 LT.  REMOVED FASTENERS PER SRM 51-3-0.  REMOVED DAMAGED ANGLE PER SRM 51 1-20.  CLEANED, TREATED AND PRIMED PER SRM 51-1-8.  INSTALLED NEW ANGLE PER SRM 51-1-20.
